MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 308-01-09
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 13a2101 - cemex system fast genta 70g: (b)(6) 308-05-23 - distal fixation ring ha 23.5: (b)(6) 308-09-00 - small prox body +0: (b)(6).308-15-01 - taper locking screw 0: (b)(6) 320-10-00 - eq rev tray adapter plate tray +0: (b)(6) 320-15-05 - eq rev locking screw: (b)(6) 320-20-00 - eq reverse torque defining screw kit: (b)(6) 320-31-40 - glenosphere, 40mm: (b)(6) 320-40-00 - 145-deg pe 40mm hum liner +0: (b)(6) 321-52-07 - 3.2mm drill bit sterile: (b)(6) tpa-13 - cement restrictor xs (extra small, sz 13): (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a patient, who had a right rtsa, underwent a revision procedure.The hrp become loose and painful to patient.The humeral implants were removed and revised to a larger/longer hrp.There were no markers that would indicate infection, but the entire cement mantle also came out still attached to humeral stem.There were no device breakages or surgical delays during the procedure.X-rays were provided.The explanted devices are not available for return as they were disposed of by the hospital.Images were provided.No further information.

Brand Name
EQUINOXE
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key24944552
Report Number1038671-2026-00485
Device Sequence Number10084571
Product Code HSD
UDI-Device Identifier10885862267900
UDI-Public10885862267900
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number308-01-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale